MathSciNet Relay Station
MathSciNet bibliographic data
MR1794294 (2001h:46078) 46H05 (46L10 46L70 47B48)
Aupetit, Bernard Spectrum-preserving linear mappings between Banach algebras or Jordan-Banach algebras. J. London Math. Soc. (2) 62 (2000), no. 3, 917–924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement